Heilbronn's class-number theorem

Chowla, S. (1934) Heilbronn's class-number theorem Proceedings of the Indian Academy of Sciences, Section A, 1 (2). pp. 74-76. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/jarch/proca/1/74-76.pdf

Related URL: http://dx.doi.org/10.1007/BF03035692


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:8557
Deposited On:27 Oct 2010 06:16
Last Modified:16 May 2016 18:30

Repository Staff Only: item control page